# SDR FDEA202206301629

- Difficulty date: June 30, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26697
- Aircraft time: 75,203 hours, 28,142 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACCESS DOOR OPENED AFTER TAKEOFF. AIR TURN BACK.   INSPECTED DOOR NO DAMAGE FOUND. C/W OPS CHECK OF                                  DOOR AND NO ISSUES WERE FOUND.REF AMM 52-48-00-0.                                 AC OK FOR SERVICE.
